Colored cross products, universal enveloping algebras and rings of skew polynomials
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1996), pp. 8-18
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1996_5_a1,
author = {A. A. Baranov},
title = {Colored cross products, universal enveloping algebras and rings of skew polynomials},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {8--18},
year = {1996},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1996_5_a1/}
}
A. A. Baranov. Colored cross products, universal enveloping algebras and rings of skew polynomials. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1996), pp. 8-18. http://geodesic.mathdoc.fr/item/IVM_1996_5_a1/